# SDR CA151020005

- Difficulty date: October 17, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC8106
- Aircraft time: 39,212 hours
- Engine: Pwa PW121
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Manifold
- Part number: AEB2151011
- Condition: Bypassing
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE PERFORMING MAINTENANCE USING GROUND HYDRAULIC CART, FOUND THAT THE HYDRAULIC GROUND CART DRIVES THE NR 2 SPU SUSPECT INTERNAL CHECK VALVE U/S IN THE NR 2 HYDRAULIC PRESSURE MANIFOLD. REPLACED NR 2 HYDRAULIC PRESSURE MANIFOLD ASSEMBLY.
